| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 2, 2008, no. 1-4


S. Crvenkovic, D. A. Romano, M. Vincic
      A note on band anticongruence of ordered semigroups
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 1-11.

B. Daoud
      Rational endomorphisms of a nilpotent group
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 13-20.

Liguo He
      On the prime divisors of conjugacy lengths of solvable groups
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 21-24.

M. Behboodi, R. Beyranvand
      Strong zero-divisor graphs of non-commutative rings
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 25-44.

N. Touafek
      Some equalities between elliptic dilogarithm of 2-isogenous elliptic curves
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 45-51.

A. Srhir
      A new characterization of the p-adic spectrum
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 53-63.

C. Alvarez Garcia, G. Villa Salvador
      Groups of automorphisms of global function fields
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 65-78.

B. K. Spearman, K. S. Williams
      The simplest D_4-octics
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 79-89.

B. Dhara, R. K. Sharma
      On the annihilators of power values of commutators with derivations
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 91-100.

M. Siripitukdet, A. Iampan
      The Green-Kehayopulu relations in le-\Gamma-semigroups
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 101-108.

Tzong-Sun Wu, Han-Yu Lin
      ECC based convertible authenticated encryption scheme using self-certified public key systems
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 109-117.

S. J. Miller, M. J. Nigrini
      The modulo 1 central limit theorem and Benford's law for products
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 119-130.

N. Sherif, E. Morsy
      Computing real logarithm of a real matrix
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 131-142.

Lifang Wang, Yangming Li, Yanming Wang
      Finite groups in which (S-)semipermutability is a transitive relation
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 143-152.

S. Komoda, H. Meltzer
      Indecomposable modules for domestic canonical algebras in arbitrary characteristic
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 153-161.

M. Gonzalez Sarabia, C. Renteria Marquez
      Evaluation codes associated to complete bipartite graphs
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 163-170.

Min Ho Lee
      Linear maps of Jacobi-like forms associated to modular forms
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 171-180.

D. W. K. Yeung, E. L. H. Ku, P. M. Yeung
      A recursive sequence for the number of positioned partitions
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 181-185.

R. Chinram, P. Siammai
      On Green's relations for \Gamma-semigroups and reductive \Gamma-semigroups
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 187-195.

T. Ostrowski
      On nonsingularity of saddle point matrices with vectors of ones
      International Journal of Algebra, Vol. 2, 2008, no. 1-4, 197-204.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |